# SDR NOCA13406

- Difficulty date: September 14, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 781754
- Condition: Malfunctioned
- Location: O2 Masks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF MAINTENANCE WHICH REQUIRED A PSU OXYGEN MASK DROP THE FOLLOWING DID NOT DEPLOY: 20GH, 31CDEF L1 FWD, L1 AFT AND MID RT LAV.  REPLACED 02 MASK ACTUATORS AT 31CDEF L1 FWD, L1 AFT AND MID RT LAV, RECONNECTED PSU AT 20GH, OPS NORMAL.
